On convergence of q -Chlodovsky-type MKZD operators

Harun Karsli; Vijay Gupta

Matematički Vesnik (2013)

  • Volume: 65, Issue: 252, page 187-196
  • ISSN: 0025-5165

How to cite


Harun Karsli, and Vijay Gupta. "On convergence of $q$-Chlodovsky-type MKZD operators." Matematički Vesnik 65.252 (2013): 187-196. <http://eudml.org/doc/261265>.

author = {Harun Karsli, Vijay Gupta},
journal = {Matematički Vesnik},
keywords = {modulus of continuity; Peetre- functional; Lipschitz space},
language = {eng},
number = {252},
pages = {187-196},
publisher = {Društvo matematičara Srbije},
title = {On convergence of $q$-Chlodovsky-type MKZD operators},
url = {http://eudml.org/doc/261265},
volume = {65},
year = {2013},

AU - Harun Karsli
AU - Vijay Gupta
TI - On convergence of $q$-Chlodovsky-type MKZD operators
JO - Matematički Vesnik
PY - 2013
PB - Društvo matematičara Srbije
VL - 65
IS - 252
SP - 187
EP - 196
LA - eng
KW - modulus of continuity; Peetre- functional; Lipschitz space
UR - http://eudml.org/doc/261265
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.